# SDR COOSDR020147

- Difficulty date: June 1, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR LOWER CHORD ANGLE, CORRODED.
